| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump buttons were not responding and need to press buttons multiple times to respond.Customer's blood glucose level was unknown.Customer also stated that the esc button and sometimes the act button did not respond like they should.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The device will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had intermittent buttons response due to flattened (creased) esc button dome switch.No unlocked lcd keypad connector noted.